Title

Groupoid algebras as Cuntz-Pimsner algebras

RIS ID

113959

Publication Details

Rennie, A., Robertson, D. & Sims, A. (2017). Groupoid algebras as Cuntz-Pimsner algebras. Mathematica Scandinavica, 120 (1), 115-123.

Abstract

We show that if G is a second countable locally compact Hausdorff étale groupoid carrying a suitable cocycle c: G → ℤ, then the reduced C∗-algebra of G can be realised naturally as the Cuntz-Pimsner algebra of a correspondence over the reduced C∗-algebra of the kernel G0 of c. If the full and reduced C∗-algebras of G0 coincide, we deduce that the full and reduced C∗-algebras of G coincide. We obtain a six-term exact sequence describing the K-theory of Cr ∗(G) in terms of that of Cr ∗(G0).

Grant Number

ARC/DP120100507

Please refer to publisher version or contact your library.

Share

COinS